# SDR ASAA2014051207956

- Difficulty date: May 12, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 35,997 hours, 11,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501188
- Condition: Corroded
- Location: Bs 500b-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RT TRANSITION PANEL HAS KNIFE MARKS ENTIRE LENGTH OF PIT.  ACFT GROUNDED. BLENDED KNIFE MARKS AND CORROSION, ORIGINAL MATERIAL .040" MAT LOSS .009 REMAINING .031 IAW SRM 53-30-53 & 53-00-53 FOUND OUT OF LIMITS TOOL T8225M.  REMOVED TRANSITION PANEL FABRICATED TRANSITION ANGLE IAW BONDING DOCUMENT 143A7501, SRM 53-00-53 2R-5 ALODINED & PRIMED IAW SRM 51-20-01 AND INSTALLED PANEL IAW SRM 51-40-02.
